# SDR SWAA2015072242133

- Difficulty date: July 7, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 27,994 hours, 16,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CORNER OF FWD CARGO DOOR SKIN CUT OUT CORRODED BETWEEN BS 483 TO 488.  REPAIRED SKIN IAW EA.
